MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR PULSED FIELD ABLATION CABLE; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM GENERATOR CABLE

BOSTON SCIENTIFIC CORPORATION FARASTAR PULSED FIELD ABLATION CABLE; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM GENERATOR CABLE
Model Number M004PF41M434
Medical Device Problem Codes Contamination (1120); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during preparation for a pulse field ablation procedure when the farasar cable was opened it was contaminated.The package was a little hard to open, and one end of the cable slid out and touched the users forearm while trying to get the package open for the scrub tech.The device was disposed and will not be returned for analysis.

Brand Name
FARASTAR PULSED FIELD ABLATION CABLE
Common Device Name
CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM GENERATOR CABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21060476
Report Number2124215-2024-82832
Device Sequence Number15470800
Product Code QZI
UDI-Device Identifier00191506041656
UDI-Public00191506041656
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2026
Device Model NumberM004PF41M434
Device Catalogue NumberM004PF41M434
Device Lot Number0034858926
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date01/02/2025
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown